# SDR SIMA200405502

- Difficulty date: February 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ABOVE GALLEY SERVICE DOOR INOPERATIVE AND EMERGENCY EXIT SIGN ON RT FW BULKHEAD IN FRONT OF SEATS 2 B,C INOPERATIVE.  FOUND CONNECTOR P8530 OFF,  RECONNECTED P8530.  AC GOOD IAW MFG AMM.  (SW21200406975)
